# SDR AALA20091016MIA07

- Difficulty date: October 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 31,285 hours, 3,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pouch
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST POUCH AT SEAT 20G HANGING DOWN.  SECURED LIFE VEST POUCH AT 20G.
